I'm aware that the side effects of Pred are discussed a lot here, so apologies for any repeat, but I can't seem to find the answers I'm looking for. Basically I want to know about the initial side effects and when and if they wear off. I've been on and off the stuff (40mg/day) for a couple of months but only for 2-3 weeks at a time. I just can't sleep on it (which I know is common) and go through the same series of side effects every time - ending up with complete non-function due to lack of sleep by the end of the course. At which point I'm taken off it because its not helping my breathing by making me so tired.
That said, this time we think that at last it might be helping my breathing (probably due to combination with the other stuff I guess) and there's some talk of going on it long term. So many people on here seem to take it all the time and still function. Is that because the side effects lessen a little with time or do I get it particularly badly or is it just a matter of getting used to it.
Once again sorry if I'm boring you with the same old questions.